# SDR SWIA201126078

- Difficulty date: March 23, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 24,726 hours, 33,609 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER 10 CRACKED AT RIB 5.  (C-CHECK)  REPAIRED PER SRM.
